All Journal Entries Journals
Previous | Next

Update Right breast fullness, hyperthyroidism, hives, PATM

Jun 21, 2008 - 1 comments

14320?1318380135
It's been awhile since I wrote that journal (it's now June 2008).Thank you for reading my journal entry.  How are you by the way?

The result of the mammogram, then diagnostic mammogram, then the ultrasound is that I have 2 cysts in my right breast that are just a little under 5cm in size (if i got the correct size.) They are really small, I've seen the xray and the ultrasound pics.  The cysts contain fluid.  They do not hurt and I have to get a mammogram and diagnostic mammogram every year for the rest of my life basically.  I'm 33 years old by the way.

As for chronic hives.  Those came back in February of 2008 and the havent left yet.  I've been on more prednisone.  You cant take prednisone everyday because it is a steroid and can cause massive weight gain and more serious health problems.  Anyway....then a series of blood tests proved that I have a condition called HYPERthyroidism.  The specialist called an endocronologist thinks that my overactive thyroid is causing the hives. So, I've been on a med that is called PTU (it has a long name) and another drug for my heart (cause hyperthyroidism also causes heart problems) called propranolol.  I may have gotten the two drugs and their uses mixed up..but those are the names of the drugs that I am taking for hyperthyroidism. Plus 1000mg of Vitamin C and 3 iron pills a day.

I have to take these medz for the hyperthyroidism for 8 months then I will be taken off of them (if the thyroid goes down)...I will be taken off of them to see if my body can function without the medications.  Then I believe it will be determined if I have the autoimmune disease called Graves Disease (hyperthyroid disease).

Right now I have to take blood test every 4 to 6 weeks to see if the thyroid is going down on these medz. If not, I will have to start on new medz.

As for the hives, they come head to toe , arms to finger tips and they are VERY ITCHY!!!!   They are hideous looking.  They swell up my face, to the bottoms of my feet, my knees (so I also have angioedema). I have to go to work like this or I can be fired. So i do...it freaks my co-workers out but I feel 'ok' when I go to work. I feel normal eventhough I do look normal sometimes...

Right now I am on a Medrol (short name for it) pack.  It's like predinose but LESS powerful I think. I have to take this stuff 3 and  4 times a day for 6 days. So far, since taking the Medrol pack, I have NO HIVES. YIPPEEE...but I know by that 7th day, they can come back unfortunately.

Also, I am doing the gluten free diet which I think is actually working because I did it for a week once (I ate only gluten free foods) and I didnt have hives for 4 whole days. That was without steroids too.

I'm taking all these medz and I have no side effects like nausea.  I just have some weight gained from taking steroids but I lose the weight quickly and consume more veggies and fresh fruits (no canned or boxed anything).  So I dont get sick or paralyzed from ANY of these medz.  I do feel normal.  

The only bad thing from all of this (breast, thyroid, PATM,etc) are the hives.  By the way, I think the PATM is linked.  I think I have a whole 'big ***' infection and it has screwed up my body chemistry and hormones .....I'll keep you tuned in.

Everything else is gravy!!!  Thank you, have a great summer (if I forget to write in my journal again).


Comments
Post a Comment
Avatar universal
by klaflin, Oct 11, 2011
Holy Moley, I came to your page my accident.  But you sound just like me!  I will post more if this posts :)

Post a Comment